Alert archive / Puerto Rico / Rip Current Statements in 2017
Rip Current Statement 49, NWS JSJ
NWS JSJ issued this rip current statement at Sep 2, 2017, 3:24 AM CDT. It took effect at Sep 2, 2017, 5:00 AM CDT. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Sep 2, 2017, 3:24 AM CDT (08:24 UTC)
- In effect from
- Sep 2, 2017, 5:00 AM CDT
- Expired
- Sep 4, 2017, 5:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS JSJ
The text
As transmitted.
501 WHCA42 TJSJ 020824 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 424 AM AST SAT SEP 2 2017 SWELL FROM THE NORTH WILL GENERATE CONDITIONS FAVORABLE TO RIP CURRENTS. PRZ001-002-005-008-010-012-021630- /O.NEW.TJSJ.RP.S.0049.170902T1000Z-170903T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- 424 AM AST SAT SEP 2 2017 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP CURRENT RISK, WHICH IS IN EFFECT THROUGH SUNDAY AFTERNOON. * LOCATION...THE NORTHERN COASTS OF PUERTO RICO FROM MONA ISLAND TO CABO SAN JUAN * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ VIZ001-021630- /O.NEW.TJSJ.RP.S.0049.170902T2200Z-170903T2200Z/ ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 424 AM AST SAT SEP 2 2017 ...HIGH RIP CURRENT RISK IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP CURRENT RISK, WHICH IS IN EFFECT FROM THIS EVENING THROUGH SUNDAY AFTERNOON. * LOCATION...THE NORTHWESTERN BEACHES OF SAINT THOMAS. * TIMING...TONIGHT THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ SNELL
8 follow-up statements
027 WHCA42 TJSJ 021553 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1153 AM AST SAT SEP 2 2017 SWELL FROM THE NORTH WILL CONTINUE TO GENERATE CONDITIONS FAVORABLE TO RIP CURRENTS. PRZ001-002-005-008-010-012-030000- /O.CON.TJSJ.RP.S.0049.000000T0000Z-170903T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- 1153 AM AST SAT SEP 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * LOCATION...THE NORTHERN COASTS OF PUERTO RICO FROM MONA ISLAND TO CABO SAN JUAN * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ VIZ001-030000- /O.CON.TJSJ.RP.S.0049.170902T2200Z-170903T2200Z/ ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 1153 AM AST SAT SEP 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 PM AST THIS EVENING THROUGH SUNDAY AFTERNOON... * LOCATION...THE NORTHWESTERN BEACHES OF SAINT THOMAS. * TIMING...TONIGHT THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
038 WHCA42 TJSJ 021951 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 351 PM AST SAT SEP 2 2017 PRZ001-002-005-008-010-012-030600- /O.CON.TJSJ.RP.S.0049.000000T0000Z-170903T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- 351 PM AST SAT SEP 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * LOCATION...THE NORTHERN COASTS OF PUERTO RICO FROM MONA ISLAND TO CABO SAN JUAN AS WELL AS CULEBRA. * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ VIZ001-030600- /O.CON.TJSJ.RP.S.0049.170902T2200Z-170903T2200Z/ ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 351 PM AST SAT SEP 2 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... * LOCATION...THE NORTHWESTERN BEACHES OF SAINT THOMAS. * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
949 WHCA42 TJSJ 030828 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 428 AM AST SUN SEP 3 2017 SWELL FROM THE NORTH WILL GENERATE CONDITIONS FAVORABLE TO RIP CURRENTS. PRZ001-002-005-008-010-012-VIZ001-031630- /O.CON.TJSJ.RP.S.0049.000000T0000Z-170903T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 428 AM AST SUN SEP 3 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... * LOCATION...THE NORTHERN COASTS OF PUERTO RICO FROM MONA ISLAND TO CABO SAN JUAN AS WELL AS CULEBRA. * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ SNELL
948 WHCA42 TJSJ 031016 CCA CFWSJU COASTAL HAZARD MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 616 AM AST SUN SEP 3 2017 SWELL FROM THE NORTH WILL GENERATE CONDITIONS FAVORABLE TO RIP CURRENTS. PRZ001-002-005-008-010-012-VIZ001-031630- /O.COR.TJSJ.RP.S.0049.000000T0000Z-170903T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 616 AM AST SUN SEP 3 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THIS AFTERNOON... * LOCATION...THE NORTHERN COASTS OF PUERTO RICO FROM MONA ISLAND TO CABO SAN JUAN AS WELL AS CULEBRA AND THE NORTHWEST BEACHES OF SAINT THOMAS. * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ SNELL
189 WHCA42 TJSJ 031418 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1018 AM AST SUN SEP 3 2017 SWELL FROM THE NORTH WILL CONTINUE TO GENERATE CONDITIONS FAVORABLE TO RIP CURRENTS. PRZ001-002-005-008-010-012-VIZ001-032200- /O.CON.TJSJ.RP.S.0049.000000T0000Z-170903T2200Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 1018 AM AST SUN SEP 3 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * LOCATION...THE NORTHERN COASTS OF PUERTO RICO FROM MONA ISLAND TO CABO SAN JUAN AS WELL AS CULEBRA AND THE NORTHWEST BEACHES OF SAINT THOMAS. * TIMING...THROUGH AT LEAST SUNDAY AFTERNOON. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
109 WHCA42 TJSJ 032121 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 521 PM AST SUN SEP 3 2017 PRZ001-005-040800- /O.EXT.TJSJ.RP.S.0049.000000T0000Z-170904T1000Z/ SAN JUAN AND VICINITY-NORTH CENTRAL- 521 PM AST SUN SEP 3 2017 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT... * LOCATION...SAN JUAN AND VICINITY AS WELL AS THE NORTH CENTRAL. * TIMING...THROUGH LATE TONIGHT. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ PRZ002-008-010-012-VIZ001-032230- /O.CON.TJSJ.RP.S.0049.000000T0000Z-170903T2200Z/ NORTHEAST-NORTHWEST-MAYAGUEZ AND VICINITY-CULEBRA- ST.THOMAS...ST. JOHN...AND ADJACENT ISLANDS- 521 PM AST SUN SEP 3 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM AST THIS EVENING... * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
259 WHCA42 TJSJ 032345 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 745 PM AST SUN SEP 3 2017 PRZ001-005-040745- /O.CON.TJSJ.RP.S.0049.000000T0000Z-170904T1000Z/ SAN JUAN AND VICINITY-NORTH CENTRAL- 745 PM AST SUN SEP 3 2017 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 AM AST MONDAY... * LOCATION...SAN JUAN AND VICINITY AS WELL AS THE NORTH CENTRAL. * TIMING...THROUGH 6 AM AST MONDAY. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
642 WHCA42 TJSJ 041003 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 603 AM AST MON SEP 4 2017 DEFAULT OVERVIEW SECTION PRZ001-005-041815- /O.EXP.TJSJ.RP.S.0049.000000T0000Z-170904T1000Z/ /O.NEW.TJSJ.RP.S.0050.170904T1003Z-170905T1000Z/ SAN JUAN AND VICINITY-NORTH CENTRAL- 603 AM AST MON SEP 4 2017 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT... ...HIGH RIP CURRENT RISK HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP CURRENT RISK, WHICH IS IN EFFECT THROUGH LATE TONIGHT. * LOCATION...SAN JUAN AND VICINITY AS WELL AS THE NORTH CENTRAL. * TIMING...THROUGH 6 AM AST MONDAY. * IMPACTS...STRONG CURRENTS THAT CAN CARRY EVEN THE STRONGEST SWIMMERS OUT TO SEA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$ PRZ008-041815- /O.NEW.TJSJ.RP.S.0050.170904T1003Z-170905T1000Z/ NORTHWEST- 603 AM AST MON SEP 4 2017 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH RIP CURRENT RISK, WHICH IS IN EFFECT THROUGH LATE TONIGHT. * LOCATION... * TIMING... * IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. SWIM NEAR A LIFEGUARD. IF CAUGHT IN A RIP CURRENT, RELAX AND FLOAT. DON'T SWIM AGAINST THE CURRENT. IF ABLE, SWIM IN A DIRECTION FOLLOWING THE SHORELINE. IF UNABLE TO ESCAPE, FACE THE SHORE AND CALL OR WAVE FOR HELP. && $$
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this rip current statement went out at Sep 2, 1:08 AM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Sep 2, 1:08 AM CDT, 2 hours 16 minutes before
Area Forecast Discussion...CORRECTED National Weather Service San Juan PR 208 AM AST Sat Sep 2 2017 .UPDATE...Numerous showers and isolated thunderstorms were observed across the south central and southwest portions of Puerto Rico this afternoon with scattered and brief showers persisting through the afternoon and evening across most of the local forecast area. These showers are expected to continue overnight into Saturday morning but at this time, the accumulations are not expected to be significant enough to cause flooding. There is some increase in moisture expected for Saturday which will cause an increase in shower and thunderstorm activity across the western and central portions of Puerto Rico in the afternoon hours while the rest of the areas will have isolated to scattered showers. At this time there is still too much uncertainty with regards of the potential impacts that Hurricane Irma would have in the local islands. However, the marine conditions are expected to deteriorate significantly by midweek. && .AVIATION...VCSH expected across most of the local terminals overnight with ENE winds at around 10 knots for the most part, light and VRB winds at TJPS and TJMZ. SHRA/TSRA expected across central and western PR which would cause VCTS at TJPS and TJMZ and possible TEMPO TSRA at TJMZ after 02/17Z. Overall, expect VFR conds through the next 24 hours except at TJMZ between 02/17Z and 02/22Z. && .MARINE...Seas of 5 feet or less are expected tonight and Saturday with coastal winds of 15 knots or less. Moderate risk of rip currents across the northern beaches of PR, Culebra, and Saint Thomas. Seas to deteriorate significantly by midweek due to the proximity of Hurricane Irma. && .PREV DISCUSSION... /issued 505 PM AST Fri Sep 1 2017/ SYNOPSIS...Ridge aloft will continue to erode as a mid to upper level trough develops across the central Caribbean. Tropical near 56W will reach the local isles Saturday night into Sunday. Hurricane Irma...located 1495 miles east of the Leeward Islands... is moving toward the west near 13 mph. A turn toward the west- southwest is expected tomorrow. Interests in the northeast Caribbean should monitor the progress of this system. && SHORT TERM...Tonight thru Monday Under weakening ridge and approaching tropical wave, the chance for showers and thunderstorms will increase across the forecast area tonight and into the upcoming week. Although, moisture associated with the tropical wave is expected to move away by Monday, PW values will continue near or slightly below 2 inches through the period. Therefore, expect a few passing showers across windward areas at times with showers and thunderstorms over and west Puerto Rico in afternoon each day. LONG TERM...Tuesday thru Saturday. The National Hurricane Center and The National Weather Service San Juan are monitoring Hurricane Irma. Based on the latest bulletin, Hurricane Irma is located about 1495 miles east of the Leeward Islands and is moving toward the west near 13 mph. A turn toward the west-southwest is expected tomorrow. The uncertainty is high at this time, however, model guidance are indicating that Irma as a major hurricane will move closer to the region by midweek. For additional information about Irma: TCPAT1 and TCDAT1; Spanish versions: TCPSP1 and TCDSP1. Interests in the northeast Caribbean should monitor the progress of this system. && AVIATION...VFR conds are expected to prevail at all TAF sites through the forecast period. Easterly winds 10 to 15 knots, becoming light and variable overnight. && MARINE...Tranquil marine conditions are expected to prevail tonight and into the upcoming weekend with seas 3 to 5 seas and winds 10 to 15 knots. Seas and winds will deteriorate next week as Hurricane Irma moves closer to the eastern Caribbean. && .PRELIMINARY POINT TEMPS/POPS... SJU 81 89 80 90 / 50 30 30 30 STT 83 90 81 89 / 50 40 40 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...None. VI...None. AM...None. && SHORT TERM...JA LONG TERM....99
Hazardous weather outlook, Sep 1, 8:14 PM CDT, 7 hours 10 minutes before
Perspectivas sobre condiciones peligrosas del tiempo Servicio Nacional de Meteorologia San Juan PR 858 PM AST viernes 1 de septiembre de 2017 AMZ710>745-PRZ001>013-021000- San Juan y Vecindad-Noreste-Sureste-Este Interior- Norte Central-Interior Central-Ponce y Vecindad-Noroeste- Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques- Aguas cercanas y lejanas a la costa del Atlantico y Caribe- 858 PM AST viernes 1 de septiembre de 2017 Esta perspectiva sobre las condiciones peligrosas del tiempo es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Esta Noche .Corrientes Marinas...Existe un riesgo moderado para las playas del noroeste a noreste de Puerto Rico. .Dias dos a siete...sabado a jueves Aunque hay mucha incertidumbre relacionada a la trayectoria e intensidad del Huracan Irma y sus impactos potenciales a las islas locales, las condiciones maritimas se esperan que se deterioren considerablemente a traves de las aguas locales para mediados de semana. Las condiciones maritimas y corrientes marinas estaran extremadamente peligrosa si el evento ocurre como pronosticado. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion generalizada de observadores, sin embargo, se exhorta a los observadores a reportar corrientes marinas a la oficina del Servicio Nacional de Meteorologia en San Juan. AMZ715-725-VIZ001-002-021000- San Tomas, San John e Islas Adyacentes-Santa Cruz- Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe- 858 PM AST viernes 1 de septiembre de 2017 Esta perspectiva sobre las condiciones del tiempo peligrosas es para Puerto Rico y las aguas costeras adyacentes del Atlantico. .Dia uno...Esta noche .Corrientes Marinas...Existe un riesgo moderado para las playas norte central a noroeste de San Tomas. .Dias dos a siete...sabado a jueves Aunque hay mucha incertidumbre relacionada a la trayectoria e intensidad del Huracan Irma y sus impactos potenciales a las islas locales, las condiciones maritimas se esperan que se deterioren considerablemente a traves de las aguas locales para mediados de semana. Las condiciones maritimas y corrientes marinas estaran extremadamente peligrosa si el evento ocurre como pronosticado. .Comunicado sobre informacion reportada por observadores... No se anticipa activacion generalizada de observadores, sin embargo, se exhorta a los observadores a reportar corrientes marinas a la oficina del Servicio Nacional de Meteorologia en San Juan.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 12:18 PM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Rip Current Statements in Puerto Rico, 2017Rip Current Statements in U.S. Virgin Islands, 2017Every rip current statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.